MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 199723640
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported a set screw was washed out of the wound on (b)(6) 2020 for an infection.The set screw was placed back on and then final tightening was completed.The primary surgery was for a l4/l5 posterior lumbar interbody fusion (plif) on (b)(6) 2020.Concomitant device reported: torque wrench handle 80in-lb (part#: 299704320, lot#: unknown, quantity 2).Verse x25 inserter/tightener (part#: 299704230, lot#: unknown, quantity 4).This is report 2 of 4 for (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X40
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10211424
Report Number1526439-2020-01277
Device Sequence Number11289756
Product Code MNI
UDI-Device Identifier10705034403090
UDI-Public(01)10705034403090
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723640
Device Catalogue Number199723640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date06/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;